Severe Drug-Induced Liver Injury from Combination Encorafenib/Binimetinib
AffiliationUniv Arizona, Canc Ctr, Dept Med, Div Hematol Oncol
MetadataShow full item record
CitationGravbrot, N., & Sundararajan, S. (2019). Severe Drug-Induced Liver Injury from Combination Encorafenib/Binimetinib. Case reports in oncological medicine, 2019.
RightsCopyright © 2019 Nicholas Gravbrot and Srinath Sundararajan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at email@example.com.
AbstractEncorafenib/binimetinib is a new combination BRAF/MEK inhibitor used in the treatment of advanced or metastatic BRAFV600-mutant melanoma. Though generally tolerated well, mild to moderate aminotransferase elevations are common. However, significant liver injury has not been demonstrated in the literature. Here, we report the first case of severe hepatic injury associated with encorafenib/binimetinib in a 58-year-old gentleman requiring admission and extensive workup. He was successfully treated by withdrawing the combination therapy, and liver function returned to normal range.
NoteOpen access journal
VersionFinal published version